# SDR SWAA1201124

- Difficulty date: January 15, 2012
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 51,589 hours, 41,597 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Part number: 6547973
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 639, RBL 45.5 FLOORBEAM SUPPORT WEB FOUND AT STUB BEAM ATTACH CLIP LOWER FASTENER HOLE CRACKED.  REPAIRED WEB PER SEA EA.
